# SDR GTIA2025040738838

- Difficulty date: April 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 45,082 hours, 20,723 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 767584M
- Part serial: AAAY021085
- Condition: Inoperative
- Location: Nr 1
- Part time: 8,503 hours, 3,906 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEN 1 FAIL IN FLIGHT RESET ATTEMPT VIA ECAM UNSUCCESSFUL-REFERENCE LOG PAGE 3448002-1 AND 3448004-1 FOR CORRECTIVE ACTION . NO DEFECT NOTED AT THIS TIIME A/C OK FOR OPERATION. REF TSM # 24-00-00-710-060-E ACCONPLISHED TROBLESHOOTING FROM STEP 3A TO 5C FOUND GCI 1 FOULTY R+R GCU 1 REF AMM 24-20-00 AND PERFORMED ENG RUN AND GOT A NEW FAUIT (E-1400XU CONTINUE TROBLSHOOTING   ON TSH 24-20-00-810-900A  FROM 3A-4A FOUND A SHORT CIRCUT ON THEIDG EXCITER FIEL BETWWEN PIN 9A AND THE CASE  -=. SEE LOG PAGE # 3619200-1 FOR R/R OF IDG
